MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT

BD KIESTRA LAB AUTOMATION BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Catalog Number 447213
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Additional phone #: (b)(6).H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with the bd kiestra¿ inoqula+¿ tla, the barcoda hood fell.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: this statement is to summarize the investigation of a complaint involving the bd kiestra inoqula tla.According to the information provided, it was reported that the fa hood gas springs needed replacement.During the investigation, the automation service engineer (ase) discovered that the hood would descend on its own.The ase replaced the gas springs.Following the replacement, the instrument was returned to the customer and functioned as expected.Following this action, no further issues were encountered.Based on the investigation, this case has been assessed as confirmed for a bd quality issue.A corrective and preventive actions (capa) and situation analysis (sa) have been opened for the investigation to avoid risks of user injury after complaints were received describing issues with the barcoda hood dropping.This complaint has been included in the capa for traceability of the issue.A design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.Bd quality will continue to closely monitor for trends associated with this issue.

Brand Name
BD KIESTRA¿ INOQULA+¿ TLA
Common Device Name
MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL 
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19484643
Report Number3010141591-2024-00006
Device Sequence Number18226669
Product Code JTC
UDI-Device Identifier00382904472139
UDI-Public(01)00382904472139
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number447213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown